# SDR SCNA20241202380

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 67,061 hours, 30,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKETS DOOR 1R THAT HOLD GIRT BAR IN DISARMED POSITION NEED TO BE TIGHTENED.   ADJUSTED GIRT BAR CLIPS REF AMM 25-66-01.
